Journal of the Mathematical Society of Japan

On the equations defining Kummer varieties

Ryuji SASAKI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 34, Number 2 (1982), 223-239.

Dates
First available in Project Euclid: 15 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1239801727

Digital Object Identifier
doi:10.2969/jmsj/03420223

Mathematical Reviews number (MathSciNet)
MR0651267

Zentralblatt MATH identifier
0478.14035

Subjects
Primary: 14K25: Theta functions [See also 14H42]
Secondary: 14J40: $n$-folds ($n > 4$) 14K20: Analytic theory; abelian integrals and differentials

Citation

SASAKI, Ryuji. On the equations defining Kummer varieties. J. Math. Soc. Japan 34 (1982), no. 2, 223--239. doi:10.2969/jmsj/03420223. https://projecteuclid.org/euclid.jmsj/1239801727


Export citation